# SDR SIMA20250731001

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N784DP
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 38,978 hours, 26,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG BURNING SMELL IN ENTIRE CABIN AND COCKPIT DURING FLIGHT AT FL270. EMERGENCY DECLARED. RAN ENG 1/ENG 2/APU BLEEDS AND PACKS 1 AND 2 WITH CREW TO ISOLATE BURN SMELL. RAN EACH PACK BY ITSELF ON EACH BLEED SYSTEM SEPARATELY FOR 15 MIN EACH (45 MIN TOTAL FOR EACH PACK, 90 MIN TOTAL COMBINED) WITH N2 OF EACH ENGINE AT APPROX 82%. NO BURNING SMELL DETECTED AT ANY TIME BY EITHER THE FLIGHT CREW OR CMTX
